Hi I have PTSD GAD and bipolar 1, I've been on Prozac 40mg for 2 yrs now and I've had a recent experience that has caused me to suffer ptsd all over again. I was treated for the first episode 9 yrs ago with emdr which worked well. Now this particular incident has to do with work and now I'm finding myself experiencing major depression. I cry alot and feel like my world is falling apart. I fight the depression but im scared i wont be able to fight the battle for long. I'm becoming more and more exhausted. Sleeping long hours and feeling week during the day. My NP added ability three days ago 2mg which I took the first day in the morning and I was extremely exhausted all day. I have taken it at night for the passed two nights now and I'm finding it causes restless sleeps/insomnia nausea and dull headache. I still find myself wanting to be isolated although I do have a but more energy but I'm not sure I like it. My np also mentioned maybe trying Vyvanse. Any thoughts? My urge to sleep all day has gotten better but I wonder if Vyvanse would be worth trying
Naccchris; first you have a very smart NP, they have found that medication like Abilify increases the effect of the SSRI's like Prozac and you are already on 40mg which is the stronger than normal however they do go up higher. But what I really want to tell you they have found out that many of the medications like VYVANACE there is a Major Interaction between it and any SSRI so they try to avoid it but if it does come down to having to use it you must be monitored very close due to serotonin syndrome that can be real dangerous or even fatal. So please do the Abilify first and see where you stand.I hope this helps with your question. and this other one the doctor or NP HAS PICKED OUT IS VERY EFFECTIVE TO MAKE THE REGULAR STRONGER AND HELP WITH PTSD. gOOD LUCK AND feel free to let me or us know how things are going.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2018 • 10 answers
Updated 10 Aug 2012 • 3 answers
Updated 23 Apr 2015 • 3 answers
Updated 17 Dec 2017 • 1 answer
Updated 12 Sep 2018 • 2 answers